# SDR HEEA0013735

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Failed
- Location: Exh Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXH TEMP INDICATOR FAILS CALIBRATION CHECK.
